BibTeX record journals/jda/LingasW09

download as .bib file

@article{DBLP:journals/jda/LingasW09,
  author    = {Andrzej Lingas and
               Martin Wahlen},
  title     = {An exact algorithm for subgraph homeomorphism},
  journal   = {J. Discrete Algorithms},
  volume    = {7},
  number    = {4},
  pages     = {464--468},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jda.2008.10.003},
  doi       = {10.1016/j.jda.2008.10.003},
  timestamp = {Sun, 28 May 2017 13:19:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jda/LingasW09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics